# SDR DL73S031108

- Difficulty date: December 17, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Aircraft time: 54,782 hours, 42,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE STRINGER 4L SKIN LAP JOINT PER AD 2003-08-15 REVEALED A CRACKED FASTENER LOCATION AT FS 867.  THE CRACK WAS REMOVED WITH A CUTOUT TO THE SKIN WITH ADDITIONAL INSPECTIONS TO ENSURE NO FURTHER CRACKS.  THE AREA WAS REPAIRED PER B737 SRM 53-30-3, FIG 42 AN DOCUMENTED PER ER/A 087963-14AD.
